# SDR YENA201702130107

- Difficulty date: February 13, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 4612
- Aircraft time: 25,503 hours, 8,429 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Rows 18-20
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A BURNING ODOR WAS REPORTED, ONE HOUR INTO THE FLIGHT FROM ROWS 18-20, THEN DISAPPATED.   PERFORMED INSPECTION OF CABIN ROWS 18-20 IAW TSM 05-50-00-810-831-A. NO EVIDENCE WAS FOUND OF ANYTHING BURNING OR SMOKING. UPON CHECKING PFR, A LAVATORY SMOKE DETECTOR FAULT.  INSPECTED IAW TSM 26-17-00-810-801-A,   NO EVIDENCE OF ANY SMOKE OR BURNING.  ALL INSPECTIONS COMPLETED WITH NO ISSUES FOUND.  LTV SYSTEM ELECTRICAL ODOR INTEGRITY WAS ALSO CHECKED FROM ROWS 18-20.  ACCOMPLISHED ELECTRICAL ODOR INTEGRITY CHECK OF CABIN ROWS 18-20 IAW LTV-535 23-39-00 PAGES 5027-5028 PART B. NO EVIDENCE OF BURNING OR ELECTRICAL ODOR. OPS CHECK PASSED.
